# SDR COMA9730001

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340056
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM IS INOP.  REPLACED THE EMERGENCY LIGHTING BATTERIES.
